Can having Halo and BBL lasers have side effects of stomach cramping and vomiting?

I was treated today with the Halo on face (highest setting) and BBL on neck, chest and shoulders. My face is still hurting and really swollen but my question is I've been vomiting and have horrible stomach cramps. It started about 3 hours afterwards. Can this be caused from the lasers? It's a Friday so I didn't want to bother anyone after hours.

Doctor Answers 2

Side effects of combining Halo and BBL

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Cramping and vomiting are not common complications post Halo and BBL. Consult with your treating physician as he or she knows the scope of the treatment and the specifics about you.

Post Concerns - Halo

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is best to consult with the provider who performed the treatment to evaluate your concerns.  

Hannah Vargas, MD
Kansas City Facial Plastic Surgeon
4.8 out of 5 stars 47 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.